# SDR RAIA981205

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7509 - FWA - NOSE LANDING GEAR INTRANSIT LIGHT REMAINED ON AFTER GEAR RETRACTED.  MAINTENANCE REPLACED NOSE UPLOCK SWITCH.  (M)
